I've been suffering for a long, long time. I'm a 24 year old male, little overweight but otherwise Ok. I smoke but I don't use any drugs or alcohol.
In the last 4 months I have gone from a productive working person to someone who can barely play a video game, I am considering going to the hospital tomorrow but I don't have a family doctor for another month.
I won't go into much detail other than the symptoms as from what I've read the outcomes aren't so great. I have had one Umbilical Hernia treated four years ago with a mesh and last summer had 3 shadows on my lungs with some blood coughed up. No further diagnosis.
Abdominal Pain when passing food
Dark Stools (Little blood a few times)
Bumps on abdomen (tender to touch and painful after)
Vomitting (In morning once or twice a week)
Bone and Joint Pain in various places
Extreme Fatigue (Worst after I eat)
Muscle Pain and Weakness all over
Morning Stiffness in Joints
Become extremely tired and sleep for hours for no reason
Rash on Face around the side of my Nose and Upper Lip
Not wanting to Smoke
Feel like the life has been drained?
Feel horrible after eating anything with Lactose, Aspartame or MSG
I know this is an awful lot but maybe this will help. Last time I got really sick it was when I was living with someone before and eventually got stuck on a cocktail of drugs until I moved and was weened off. I am now living with that person again and am getting worse fast. He/she also does most of the meals. Please don't take this as paranoia, I've already had a few tests done to show my white cell count and liver enzymes are spiked hard. Before and now at times I will feel "intoxicated" after eating.
I'm very worried about this and I don't want to go and sit in ER for 10 hours for nothing.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?